Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generic cohomology for twisted groups


Author: George S. Avrunin
Journal: Trans. Amer. Math. Soc. 268 (1981), 247-253
MSC: Primary 20G10; Secondary 20G40, 20J10
MathSciNet review: 628457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a simple algebraic group defined and split over $ {k_0} = {{\mathbf{F}}_p}$, and let $ \sigma $ be a surjective endomorphism of $ G$ with finite fixed-point set $ {G_\sigma }$. We give conditions under which cohomology groups of $ G$ are isomorphic to cohomology groups of $ {G_\sigma }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G10, 20G40, 20J10

Retrieve articles in all journals with MSC: 20G10, 20G40, 20J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0628457-4
PII: S 0002-9947(1981)0628457-4
Keywords: Cohomology of algebraic groups, finite groups of Lie type
Article copyright: © Copyright 1981 American Mathematical Society